# SDR ASOA2015110714054

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-923
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS 863.00 TO FS 923.00.  EVALUATED DAMAGE AND DETERMINED DAMAGE TO BE UNREPAIRABLE.  SRM 53-51-49-101-001 A01 AND SUPPLEMENT XJET 53-51-49.  R & R SEAT TRACK BETWEEN FS 863.00 - FS 923.00 IAW AMM 53-00-49-400-801 A01.  COMPLIED WITH EC/TC REO 670-53-00-343 AND REO 670-53-00-343, REV M AS WRITTEN.
